# SDR DLM88962730

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Component: 5952247504
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O, NOSE GEAR WOULD NOT RETRACT.  CYCLED GEAR DOWN, ALL THREE GREEN, RAISED GEAR, MAINS UP AND LOCKED, NOSE GEAR UNSAFE RED.  REPLACED RT NOSE GEAR SPRAY DEFLECTOR AND SERVICED NOSE GEAR STRUT.  SWUNG NOSE GEAR, OPS CKS OK.
